Deep search:Searching for "Chuen-horng LIN" in 'AUTHORGot 1 item.
index Title
1Optimal operating policy for a controllable queueing model with a fuzzy environment
Author(s):Chuen-horng LIN, Jau-chuan KE  Clicked:6108  Download:3121  Cited:6  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.2 P.311-318  DOI:10.1631/jzus.A0820139
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE